# SDR DALA2024121911840

- Difficulty date: December 14, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0715418) FWD CARGO BAFFLE RH STA 500B-500C DAMAGED. REMOVED AND REPLACED FWD CARGO BAFFLE R/H @ STA 500B - 500C IAW B737-800 SRM 51-40-02-0G.
